ON ALGEBRAS ASSOCIATED TO PARTIALLY ORDERED SETS

Autor(en): Brun, Morten
Romer, Tim 
Stichwörter: H-VECTORS; Mathematics; RINGS
Erscheinungsdatum: 2008
Herausgeber: MATEMATISK INST
Journal: MATHEMATICA SCANDINAVICA
Volumen: 103
Ausgabe: 2
Startseite: 169
Seitenende: 185
Zusammenfassung: 
We continue the work [2] on sheaves of rings on finite posets. We present examples where the ring of global sections coincide with toric faces rings, quotients of a polynomial ring by a monomial ideal and algebras with straightening laws. We prove a rank-selection theorem which generalizes the well-known rank-selection theorem of Stanley-Reisner rings. Finally, we determine an explicit presentation of certain global rings of sections.
ISSN: 00255521

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 2, 2024

Google ScholarTM

Check